Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
sverd

WARNING: Accutane stunt growth

If you are under 18and not done growing do not take this drug. I was on it for 2 months when I was 16.5 yrs old and I have not grown since. My height was 182 cm then and is still 182 cm (5'11.5). I was one of the tallest in my class Other people who were shorter than me shot up and out grew me. I know I wasn't done growing because exactly one year earlier I was 179 cm. I used to be considered tall, now I'm average among adults. This is very depressing for me to think about, I don't want it to happen to anyone else. I'm so insecure about my height I wear extra padding in my shoes and hate taking them off.

Edit: It only stunts long bone growth (height). My jaw is still growing, which would be abnormal in someone who naturally stopped growing in height almost 2 years prior.

I talked to another guy who took it in my school when he was 16 and he doesn't know if it stunted his growth but did remark he's the shortest man in his family. Can I sue my derm? ACCUTANE STUNT GROWTH.

Share this post


Link to post
Share on other sites

You're 182 cm and insecure about your height so much that you wear extra padding in your shoes? Is this a joke?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×